# SDR SWAA991495

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Gauge
- Part number: D31354
- Condition: Out Of Position
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE PRES GAUGE OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
